# SDR CALA2025071606632

- Difficulty date: July 12, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N37434
- Make and model: Boeing 737924ER
- Aircraft serial: 33528
- Aircraft time: 46,995 hours, 17,005 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Loose
- Location: R1 Slide Cover
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE COVER BRACKET LOOSE.   ADJUSTED BRACKET TENSION OF GIRT BAR RETAINER. BAR SNAPS SECURLY INTO PLACE. OPS CHECK OK
